# SDR IPXA2015033087542

- Difficulty date: March 29, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- Aircraft time: 38,409 hours, 11,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT, LT FUSELAGE, BELOW CREW ENTRY DOOR INOPERATIVE.  FOUND BATTERY PACK INOPERATIVE.  REPLACED SAME. OPS CK ALL EMERGENCY LIGHTS. CKS OK. EFF SOURCE REF 33-00-0, ITEM NR 6.
